# SDR SWAA032631

- Difficulty date: December 1, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N677AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23289
- Aircraft time: 54,585 hours, 45,911 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Switch
- Part number: A420060283
- Condition: Out Of Adjust
- Location: Mlg Selector
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING LANDING GEAR EXTENSION, 3 RED LIGHTS WITH 3 GREEN LIGHTS INDICATIONS WITH GEAR HANDLE DOWN.  RECYCLED LANDING GEARS AND REGAINED NORMAL INDICATION.  CLEANED AND ADJUSTED LANDING GEAR CONTROL LEVER POSITION SWITCH.  OPS CK GOOD PER MM.
